Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2006 (2006), Article ID 79853, 23 pages

On dynamics and stability of thin periodic cylindrical shells

Department of Structural Mechanics, Technical University of Łódź, Al. Politechniki 6, Łódź 90-924, Poland

Received 29 December 2005; Revised 28 May 2006; Accepted 30 May 2006

Copyright © 2006 Barbara Tomczyk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Barbara Tomczyk, “On dynamics and stability of thin periodic cylindrical shells,” Differential Equations and Nonlinear Mechanics, vol. 2006, Article ID 79853, 23 pages, 2006. doi:10.1155/DENM/2006/79853